# SDR SWAA072302

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 29,867 hours, 17,214 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LEFT HORIZONTAL STAB LOWER SKIN CRACKED 12 INCHES FROM AFT SPAR, 27 INCHES FROM INBOARD EDGE.  REPAIRED SKIN PER SRM.
